EconPapers    
Economics at your fingertips  
 

Estimation of a fixed effects bivariate censored regression model

Chunrong Ai and Chaoying Chen

Economics Letters, 1992, vol. 40, issue 4, 403-406

Date: 1992
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(92)90134-K
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:40:y:1992:i:4:p:403-406

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-24
Handle: RePEc:eee:ecolet:v:40:y:1992:i:4:p:403-406